National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Acta Numerica
Volume:22    Page:289-396
ISSN:0962-4929

Finite element methods for surface PDEs期刊论文

作者: Dziuk Gerhard Elliott Charles M
DOI:10.1017/S0962492913000056

服务链接:
页码: 289-396
被引频次: 142
出版者: CAMBRIDGE UNIV PRESS,Cambridge University Press
期刊名称: Acta Numerica
ISSN: 0962-4929
语言: English
摘要: In this article we consider finite element methods for approximating the solution of partial differential equations on surfaces. We focus on surface finite elements on triangulated surfaces, implicit surface methods using level set descriptions of the surface, unfitted finite element methods and diffuse interface methods. In order to formulate the methods we present the necessary geometric analysis and, in the context of evolving surfaces, the necessary transport formulae. A wide variety of equations and applications are covered. Some ideas of the numerical analysis are presented along with illustrative numerical examples.
相关主题: PHASE-SEPARATION, MATHEMATICS, NUMERICAL COMPUTATION, VOLUME METHOD, SOLVING PDES, APPROXIMATION, PARTIAL-DIFFERENTIAL-EQUATIONS, CAHN-HILLIARD EQUATION, GENERIC GRID INTERFACE, ELLIPTIC-EQUATIONS, DIFFUSION EQUATION, Partial differential equations, Approximations, Finite element analysis,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×